# SDR CALA2019121602218

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 55,700 hours, 22,614 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Abnormal
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT MAGIC CARPET DISCHARGING STATIC DURING OPERATION ACROSS FWD L/H EXTENSION ARM AND ROLLER GUIDE PANEL. INVESTIGATING AND CLEANED MOUNTING HARDWARE. UNKNOWN REASON FOR STATIC DISCHARGE. CONTACTED TECH SUPPORT.   NEED MORE GROUND TIME TO TROUBLESHOOT ADDED TO LOGPAGE 3297271. CARGO LOADING SYS ON MEL AS INOP. MEL 2523B
